# SDR AALA20090723TUL38

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT CORROSION ON DOOR CUTOUT BEAM HORIZONTAL LEG OUTBOARD EDGE STATION 1155 TO STATION 1212.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3.
